# SDR 03FDEA00761

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S 20 COMPLY WITH E.A.8-5750-70378. WINGS-OUTBD FLAP RT-INBD HINGE BRACKET-  ACTUATOR ATTACH HOLE REPAIR P/NARC0502.    CLOSING ACTION ON 05/13/03  COMPLIED WITH  .8-5750-70378. WINGS-OUTBD FLAP R/H-INBD HINGE BRACKET-ACTUATOR   ATTACH HOLE REPAIR P/N ARC0502.
